Hokkaido Mathematical Journal

No.1

YAMAMOTO Takanori,
On the generalization of the theorem of Helson and Szegö
Hokkaido Mathematical Journal, 14 (1985) pp.1-11
TU Shih Tong,
A generalization of monodiffric Volterra integral equations
Hokkaido Mathematical Journal, 14 (1985) pp.13-19
CERVEAU D.,
Les agents integrants et le probleme du cobordisme des germes de feuilletages holomorphes singuliers de codimension un
Hokkaido Mathematical Journal, 14 (1985) pp.21-32
JUH\'{A}SZ Arye, TSUSHIMA Yukio,
A proof of the Brauer's second main theorem and related results
Hokkaido Mathematical Journal, 14 (1985) pp.33-37
EGAWA Yoshimi, SUZUKI Hiroshi,
Automorphism groups of $\sum_{n+1}$-invariant trilinear forms
Hokkaido Mathematical Journal, 14 (1985) pp.39-47
YAMAGUCHI Hiroshi,
Idempotent multipliers on the space of analytic singular measures
Hokkaido Mathematical Journal, 14 (1985) pp.49-73
KOSHI Shozo, LAI Hang Chin, KOMURO Naoto,
Convex programming on spaces of measurable functions
Hokkaido Mathematical Journal, 14 (1985) pp.75-84
HUDZIK H.,
Convexity in Musielak-Orlicz spaces
Hokkaido Mathematical Journal, 14 (1985) pp.85-96
TAKAHASHI Yasuji,
On the relation between Radonifying mappings and kernels of probability measures on Banach spaces
Hokkaido Mathematical Journal, 14 (1985) pp.97-106
AGAOKA Yoshio,
On the curvature of Riemannian submanifolds of codimension 2
Hokkaido Mathematical Journal, 14 (1985) pp.107-135